# SDR FDEA201511093523

- Difficulty date: November 9, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 24,359 hours, 13,548 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: A5383210320600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, HORIZONTAL PRESS DECK, VERTICAL WEB CRACKED AT FRAME 47, BETWEEN Y-953 & Y-1456.  REPAIRED THE CRACKED VERTICAL WEB IAW SRM 53-15-15 FIG 201.  THIS REPAIR CATEGORY B.  THE FIRST INSPECTION THRESHOLD FROM REPAIR EMBODIMENT 24000FC & FH NOT RELEVANT, SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC & FH NOT RELEVANT.  INSPECTION METHOD WAS DETAILED VISUAL INSPECTION.  MAJOR REPAIR IAW GMM 6-2-100.
